# SDR Q2SA20110816001

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-3B5
- Aircraft serial: 24194
- Aircraft time: 80,056 hours, 14,081 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bolt
- Part number: HL1012
- Condition: Sheared
- Location: Pylon
- Part time: 23,667 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ROUTINE TROUBLESHOOTING OF A FUEL LEAK IN THE PYLON AREA, TECHNICIANS DISCOVERED MULTIPLE PYLON ATTACH FITTING FASTENERS SHEAR ON THE NR 1 AND NR 4 PYLON.  REFERENCE FASTENERS ARE COVERED UNDER AD 2005-14-08 AND ASSOCIATED SERVICE BULLETINS.  THE SUBJECT AIRCRAFT HAD PREVIOUSLY HAD SUBJECT AD TERMINATED PER STEP (M) OF AFOREMENTIONED AD AND REFERENCE FASTENERS REPLACED WITH TITANIUM FASTENERS PER SB 747-57A2312.  Q2SA HAS ACCOMPLISHED RESEARCH OF HISTORY OF AIRCRAFT FOR EVIDENCE OF HARD LANDING, OR OTHER CONTRIBUTING FACTORS.  ROOT CAUSE HAS NOT BEEN DETERMINED AT THIS TIME.  SUBJECT AIRCRAFT IS BEING REPAIRED PER SB 57A2312 AND ADDITIONAL SUPPLEMENTAL INSPECTION TO BE ACCOMPLISHED PER BOEING INSTRUCTIONS.
